JOURNAL BROWSE
Search
Advanced SearchSearch Tips
REMARKS ON LOGARITHMICALLY REGULARITY CRITERIA FOR THE 3D VISCOUS MHD EQUATIONS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
REMARKS ON LOGARITHMICALLY REGULARITY CRITERIA FOR THE 3D VISCOUS MHD EQUATIONS
Chen, Xiaochun; Gala, Sadek;
  PDF(new window)
 Abstract
In this paper, logarithmically regularity criteria for the 3D MHD equations are established in terms of the Morrey-Camapanto space.
 Keywords
MHD equations;regularity criteria;
 Language
English
 Cited by
 References
1.
R. Coifman, P. L. Lions, Y. Meyer, and S. Semmes, Compensated compactness and Hardy spaces, J. Math. Pures Appl. (9) 72 (1993), no. 3, 247-286.

2.
C. H. Chan and A. Vasseur, Log improvement of the Prodi-Serrin criteria for Navier-Stokes equations, Methods Appl. Anal. 14 (2007), no. 2, 197-212.

3.
Q. Chen, C. Miao, and Z. Zhang, On the regularity criterion of weak solution for the 3D viscous magneto-hydrodynamics equations, Comm. Math. Phys. 284 (2008), no. 3, 919-930. crossref(new window)

4.
S. Gala, A note on div-curl lemma, Serdica Math. J. 33 (2007), no. 2-3, 339-350.

5.
C. He and Z. Xin, On the regularity of weak solutions to the magnetohydrodynamic equations, J. Differential Equations 213 (2005), no. 2, 235-254. crossref(new window)

6.
T. Kato, Strong solutions of the Navier-Stokes equation in Morrey spaces, Bol. Soc. Brasil. Mat. (N.S.) 22 (1992), no. 2, 127-155. crossref(new window)

7.
C. Kenig, G. Ponce, and L. Vega, Well-posedness of the initial value problem for the Korteweg-de Vries equation, J. Amer. Math. Soc. 4 (1991), no. 2, 323-347. crossref(new window)

8.
P. G. Lemarie-Rieusset, The Navier-Stokes equations in the critical Morrey-Campanato space, Rev. Mat. Iberoam. 23 (2007), no. 3, 897-930.

9.
S. Machihara and T. Ozawa, Interpolation inequalities in Besov spaces, Proc. Amer. Math. Soc. 131 (2003), no. 5, 1553-1556. crossref(new window)

10.
G. A. Seregin, A new version of the Ladyzhenskaya-Prodi-Serrin condition, Algebra i Analiz 18 (2006), no. 1, 124-143.

11.
G. A. Seregin, A new version of the Ladyzhenskaya-Prodi-Serrin condition, St. Petersburg Math. J. 18 (2007), no. 1, 89-103.

12.
M. Sermange and R. Temam, Some mathematical questions related to the MHD equations, Comm. Pure Appl. Math. 36 (1983), no. 5, 635-664. crossref(new window)

13.
M. E. Taylor, Analysis on Morrey spaces and applications to Navier-Stokes and other evolution equations, Comm. Partial Differential Equations 17 (1992), no. 9-10, 1407-1456. crossref(new window)

14.
J. Wu, Regularity criteria for the generalized MHD equations, Comm. Partial Differential Equations 33 (2008), no. 1-3, 285-306. crossref(new window)

15.
Y. Zhou, Remarks on regularities for the 3D MHD equations, Discrete Contin. Dyn. Syst. 12 (2005), no. 5, 881-886. crossref(new window)

16.
Y. Zhou, Regularity criteria for the 3D MHD equations in terms of the pressure, Internat. J. Non-Linear Mech. 41 (2006), no. 10, 1174-1180. crossref(new window)

17.
Y. Zhou, Regularity criteria for the generalized viscous MHD equations, Ann. Inst. H. Poincare Anal. Non Lineaire 24 (2007), no. 3, 491-505. crossref(new window)

18.
Y. Zhou and J. Fan, On regularity criteria in terms of pressure for the 3D viscous MHD equations, Unpublished, 2008.

19.
Y. Zhou and J. Fan, Logarithmically improved regularity criteria for the 3-D viscous MHD equations, Submitted, 2009.

20.
Y. Zhou and S. Gala, Regularity criteria for the solutions to the 3D MHD equations in the multiplier space, Z. Angew. Math. Phys. 61 (2010), no. 2, 193-199. crossref(new window)

21.
Y. Zhou and S. Gala, Logarithmically improved regularity criteria for the Navier-Stokes equations in multiplier spaces, J. Math. Anal. Appl. 356 (2009), no. 2, 498-501. crossref(new window)

22.
Y. Zhou and Z. Lei, Logarithmically improved criteria for Euler and Navier-Stokes equations, Preprint 2008.